Some new bounds for two mappings related to the Hermite-Hadamard inequality for convex functions

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Gomm, Ian (2012) Some new bounds for two mappings related to the Hermite-Hadamard inequality for convex functions. Numerical Algebra, Control and Optimization, 2 (2). pp. 271-278. ISSN 2155-3289

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/40274
DOI https://doi.org/10.3934/naco.2012.2.271
Official URL https://www.aimsciences.org/article/doi/10.3934/na...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID26861, convex functions, applied mathematics
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login